FROM OUR EXPERTS

  • Lisa Nelson
    Health Pro
    September 07, 2009
    Lisa Nelson
    Health Pro
    September 07, 2009

    Hi Lovigs,

     

    The manufacturer of Avapro is Bristol-Myers Squibb Co. and sanofi-aventis U.S. LLC.

     

    All the best,

    Lisa Nelson RD

    7 Natural Ways to Lower Blood Pressure

    • MaMouse
      September 25, 2009
      MaMouse
      September 25, 2009

      Yes, thank you for your prompt reply.  I am questioning an increased co-payment of $27.19 for my latest purchase of 30 (150 mg) tablets.  I have Humana Gold coverage under Medicare and have been taking this drug for a number of years.  The usual co-payment has been $40.00.  What would justify the sudden, large increase in cost?  I am certain the formulary has not changed.  Is there a generic drug for this available yet?

      Thanks for your interest and quick reply. 

      READ MORE
    • Lisa Nelson
      September 25, 2009
      Lisa Nelson
      Health Pro
      September 25, 2009

      I'd call your insurance company to discuss the reason for the increase on their end.  I remember during each of my pregnancies I took the same medication for months, yet almost every insurance statement had a co-pay that would not have been corrected if I did not call the insurance company to discuss it.  So, that's the first step I'd take.  Second, discuss other medication options with your physician.  The generic name for avapro is irbesartan.

       

      All the best,

      Lisa Nelson RD

      7 Natural Ways to Lower Blood Pressure

      READ MORE
    Click here to login before answering a question

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.